# SDR ASAA2021122437005

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 61,461 hours, 30,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shroud
- Part number: 284A18074
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT GATE EXTERNAL POWER CORD SHORTED/SURGED CAUSING FIRE/EXCESSIVE HEAT DAMAGE TO EXTERNAL POWER RECEPTACLE SHROUD ASSY GROUNDED - YES. REPLACE EXTERNAL POWER RECEPTACLE SHROUD ASSY AND HARDWARE AS NEEDED IAW B737-700 SRM 51-40-02
